# SDR FXGA202110072132

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED R/H HORIZONTAL STABILIZER LEADING EDGE AT STATION 109. TO REPAIR A CRACK LEADING EDGE SKIN ON THE R/H HORIZONTAL STABILIZER AT STATION 109. STOP DRILL CRACK AND REPAIR LEADING EDGE PER DC-6 A&B OVERHAUL MANUAL FIGURED 15-31 SHEET 2 OF 2.
